MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER

TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number IPN033577
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
A procedure by anesthesiologist was performed: insertion of a rapid infusion catheter into the left upper extremity using a guidewire.The patency of the iv was checked by ultrasound and flushed with saline.The following day, an x-ray the following confirmed the guidewire was retained and was seen in the left arm running along the left sided thoracic spine.The patient was taken to interventional radiology for removal.

Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
2400 bernville road
reading PA 19605
MDR Report Key9207711
Report Number9207711
Device Sequence Number10839292
Product Code DYB
UDI-Device Identifier00801902001368
UDI-Public(01)00801902001368
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2019
Report Date (Section F) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN033577
Device Catalogue NumberRC-09700
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/30/2019